# SDR CALA0400705

- Difficulty date: November 9, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 54,062 hours, 28,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 50826162
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL AT UPPER FORWARD CORNER OF FORWARD ENTRY DOOR SURROUND STRUCTURE BETWEEN STA 309 AND 312, S4L.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-2.
